Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ L^p$ bounds for oscillatory hyper-Hilbert transform along curves


Authors: Jiecheng Chen, Dashan Fan, Meng Wang and Xiangrong Zhu
Journal: Proc. Amer. Math. Soc. 136 (2008), 3145-3153
MSC (2000): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-08-09325-8
Published electronically: May 2, 2008
MathSciNet review: 2407077
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the oscillatory hyper-Hilbert transform

$\displaystyle H_{n,\alpha,\beta}f(x)=\int^1_0 f(x-\Gamma(t))e^{it^{-\beta}}t^{-1-\alpha}dt$ (1)

along the curve $ \Gamma(t)=(t^{p_1},t^{p_2},\cdots,t^{p_n})$, where $ p_1,p_2,\cdots,p_n,\alpha,\beta$ are some real positive numbers. We prove that if $ \beta>(n+1)\alpha$, then $ H_{n,\alpha,\beta}$ is bounded on $ L^p$ whenever $ p \in(\frac{2\beta}{2\beta-(n+1)\alpha},\frac{2\beta}{(n+1)\alpha})$. Furthermore, we also prove that $ H_{n,\alpha,\beta}$ is bounded on $ L^2$ when $ \beta=(n+1)\alpha$. Our work improves and extends some known results by Chandarana in 1996 and in a preprint. As an application, we obtain an $ L^p$ boundedness result for some strongly parabolic singular integrals with rough kernels.


References [Enhancements On Off] (What's this?)

  • 1. S. Chandarana, $ L^p$-bounds for hypersingular integral operators along curves. Pacific Journal of Math. 175 (1996), no. 2, 389-416. MR 1432837 (98b:42029)
  • 2. S. Chandarana, Hypersingular integral operators along space curves. Preprint.
  • 3. E. B. Fabes and N. M. Riviére, Singular intervals with mixed homogeneity. Studia Math. 27 (1966), 19-38. MR 0209787 (35:683)
  • 4. C. Fefferman, Inequalities for strongly singular convolution operators. Acta Math. 124 (1970), 9-36. MR 0257819 (41:2468)
  • 5. C. Fefferman and E. M. Stein, $ H^{p}$ spaces of several variables. Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • 6. I. I. Hirschman, Jr., On multiplier transformations. Duke Math. Journal 26 (1959), 221-242. MR 0104973 (21:3721)
  • 7. A. Nagel, N. M. Riviére and S. Wainger, On Hilbert transforms along curves. Bull. Amer. Math. Soc. 80 (1974), no. 1, 106-108. MR 0450899 (56:9191a)
  • 8. A. Nagel, N. M. Riviére and S. Wainger, On Hilbert transforms along curves, II. Amer. Journal of Math. 98 (1976), no. 2, 395-403. MR 0450900 (56:9191b)
  • 9. A. Nagel, J. Vance, S. Wainger and D. Weinberg, Hilbert transforms for convex curves. Duke Math. Journal 50 (1983), no. 3, 735-744. MR 714828 (85a:42025)
  • 10. A. Nagel and S. Wainger, Hilbert transforms associated with plane curves. Trans. Amer. Math. Soc. 223 (1976), 235-252. MR 0423010 (54:10994)
  • 11. E. M. Stein, Singular integrals and differentiability properties of functions. Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)
  • 12. E. M. Stein, Singular integrals, harmonic functions and differentiability properties of functions of several variables. Proc. Symposia in Pure Math. 10, Amer. Math. Soc., Providence, RI, 1967, 316-335. MR 0482394 (58:2467)
  • 13. E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. Princeton Univ. Press, Princeton, NJ, 1993. MR 1232192 (95c:42002)
  • 14. E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978), no. 6, 1239-1295. MR 508453 (80k:42023)
  • 15. S. Wainger, Special trigonometric series in $ k$-dimensions. Mem. Amer. Math. Soc. 59 (1965), no. 3, 735-744. MR 0182838 (32:320)
  • 16. S. Wainger, Dilations associated to flat curves. Publicacions Matematiques 35 (1991), 251-257. MR 1103618
  • 17. S. Wainger, Averages and singular integrals over lower-dimensional sets. Beijing Lectures in Harmonic Analysis, Annals of Math. Studies 112, Princeton Univ. Press, Princeton, NJ, 1986, 357-421. MR 864376 (89a:42026)
  • 18. S. Wainger, On certain aspects of differentiation theory. Topics in Modern Harmonic Analysis, II, Proc. Scm. Torino-Milano, May-June 1982, Instituto Nazionale di Alta Mathematica Francesco Severi, Rome, 1983, 677-706. MR 748880 (86h:42037)
  • 19. M. Zielinski, Highly oscillatory singular integrals along curves. Ph.D. Dissertation, University of Wisconsin-Madison, Madison, WI, 1985.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Jiecheng Chen
Affiliation: Department of Mathematics, Zhejiang, University, Hangzhou, Zhejiang, People’s Republic of China
Email: jcchen@mail.hz.zj.cn

Dashan Fan
Affiliation: Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201
Email: harmonic_analysis@yahoo.com

Meng Wang
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang, People’s Republic of China
Email: mathdreamcn@zju.edu.cn

Xiangrong Zhu
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang, People’s Republic of China
Email: zxr@zju.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-08-09325-8
Received by editor(s): July 8, 2005
Received by editor(s) in revised form: May 23, 2007
Published electronically: May 2, 2008
Additional Notes: This work was supported by NSFC (10371043, 10571156, 10601046) and PDSFC (20060400336)
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society